# SDR DALA2020083142812

- Difficulty date: August 13, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,770 hours, 25,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING LIGHTS ABOVE 40C AND 45D ARE INOPERATIVE. REPLACED POWER SUPPLY. SYSTEM OPERATION IS NORMAL.
